# SDR ASAA2019011127750

- Difficulty date: January 11, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 17,685 hours, 5,870 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ON RECALL, RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. RT PACK LIGHT NOT ACTIVE ON RECALL, ACCOMPLISHED INITIAL EVAL FIM 21-53 TASK 804 RAN PACK, PACK LIGHT STAYED OFF. NO FAULTS ON PACK TEMP BITE.
